このエントリーをはてなブックマークに追加
ID 30317
JaLCDOI
フルテキストURL
著者
Watanabe, Akiharu Okayama University
Obata, Takahiro Okayama University
Nagashima, Hideo Okayama University
Sakagami, Kenichi Okayama University
Orita, Kunzo Okayama University
抄録

A 26-year-old male with renal allograft, who received immunosuppressive treatment with azathioprine, presented marked elevations of serum biliary tract enzymes, such as gamma-glutamyl transpeptidase (5,609 units/l) and alkaline phosphatase (60.5 Bessey-Lowry units), 14 months after transplantation. Two months later the patient became icteric; he died of respiratory failure 19 months after the renal allograft. Postmortem examination revealed intrahepatic cholestasis with minimal inflammatory cell infiltration, indicating drug hepatotoxicity.

キーワード
renal transplantation
?-GTP
intrahepatic cholestasis
liver injury
azathioprine
Amo Type
Article
発行日
1984-12
出版物タイトル
Acta Medica Okayama
38巻
6号
出版者
Okayama University Medical School
開始ページ
533
終了ページ
539
ISSN
0386-300X
NCID
AA00508441
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
PubMed ID
Web of Sience KeyUT